# SDR ASOA201000361

- Difficulty date: March 6, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 19,215 hours, 13,990 cycles
- Engine: Ge CF348C1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH 831 PLACARDS ARE ILLEGIBLE.   INSTALLED SILKSCREEN PRINT TO CREW ESCAPE HATCH (3) REF AMM 20-60-11-400-801.
